# SDR DALA2025012700649

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0775944) SEAT TRACK AT STA 398 RBL 45 GOUGED AROUND SCALLUPS WL 210. REMOVED AND REPLACED SEAT TRACK AT STA 370 TO STA 480 WL 210 RBL 45 PER B737-900 SRM 51-40-02-0G AND DWG 143A5300.
